Alert archive / Minnesota / River Flood Warnings in 2011
River Flood Warning 51, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this river flood warning at Mar 22, 2011, 10:04 PM CDT for Pipestone County, Minnesota; Moody County, South Dakota. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 22, 2011, 10:04 PM CDT (03:04 UTC)
- Expired
- Mar 23, 2011, 10:10 AM CDT
- In force
- 12 hr
- Issued by
- NWS Sioux Falls, SD
- Flood severity
- Minor
Counties Pipestone County, MN, Moody County, SD
The radar
The Sioux Falls radar (KFSD), 53 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pipestone Creek at Pipestone (PIPM5).
- Action stage
- 15 ft
- Minor stage
- 16 ft
- Moderate stage
- 18 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06482500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
892
WGUS43 KFSD 230304
FLWFSD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1004 PM CDT TUE MAR 22 2011
...THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN MINNESOTA...SOUTH DAKOTA...
PIPESTONE CREEK AT PIPESTONE
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST
FORECASTS.
THE COMBINATION OF HIGH WATER LEVELS FROM RECENT SNOWMELT AND RUNOFF FROM THE RAINFALL OVER THE PAST TWO DAYS HAS RESULTED IN MINOR FLOODING ALONG PIPESTONE CREEK AT PIPESTONE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. THE WATER
DEPTH AND ROAD CONDITION MAY BE UNSAFE.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=FSD
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING.
&&
MNC117-SDC101-240704-
/O.NEW.KFSD.FL.W.0051.110323T0304Z-000000T0000Z/
/PIPM5.1.RS.110323T0208Z.110323T0230Z.000000T0000Z.NO/
1004 PM CDT TUE MAR 22 2011
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* FLOOD WARNING FOR
THE PIPESTONE CREEK AT PIPESTONE.
* UNTIL FURTHER NOTICE.
* AT 09PM TUESDAY THE STAGE WAS 16.3 FEET.
* FLOOD STAGE IS 16.0 FEET.
* AT STAGES NEAR 16.0 FEET...THE LOWER LEFT BANK OVERFLOWS.
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
PIPESTONE CREEK
PIPM5 16.0 16.26 TUE 9 PM 17.4 SUN MAR 202 follow-up statements
383
WGUS43 KFSD 230826
FLWFSD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
326 AM CDT WED MAR 23 2011
PIPESTONE CREEK AT PIPESTONE
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST
FORECASTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. THE WATER
DEPTH AND ROAD CONDITION MAY BE UNSAFE.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=FSD
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING.
&&
MNC117-SDC101-241226-
/O.CON.KFSD.FL.W.0051.000000T0000Z-000000T0000Z/
/PIPM5.2.RS.110323T0208Z.110323T0645Z.000000T0000Z.NO/
326 AM CDT WED MAR 23 2011
...OBSERVED FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR
THE PIPESTONE CREEK AT PIPESTONE.
* UNTIL FURTHER NOTICE.
* AT 02AM WEDNESDAY THE STAGE WAS 18.3 FEET.
* FLOOD STAGE IS 16.0 FEET.
* AT STAGES NEAR 18.5 FEET...WATER IS ABOVE THE TOP OF THE CULVERTS
NORTH OF INDIAN LAKE.
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
PIPESTONE CREEK
PIPM5 16.0 18.33 WED 2 AM M794
WGUS83 KFSD 231510
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1010 AM CDT WED MAR 23 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
MINNESOTA...SOUTH DAKOTA...
PIPESTONE CREEK AT PIPESTONE
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTH
DAKOTA...IOWA...
JAMES RIVER AT HURON
JAMES RIVER NEAR FORESTBURG
JAMES RIVER AT MITCHELL
JAMES RIVER NEAR SCOTLAND
JAMES RIVER ABOVE YANKTON
FIRESTEEL CREEK NEAR MOUNT VERNON
VERMILLION RIVER NEAR DAVIS
VERMILLION RIVER NEAR WAKONDA
BIG SIOUX RIVER NEAR BRUCE
BIG SIOUX RIVER NEAR BROOKINGS
BIG SIOUX RIVER AT FLANDREAU
BIG SIOUX RIVER NEAR DELL RAPIDS
BIG SIOUX RIVER AT SIOUX FALLS 60TH STREET
BIG SIOUX RIVER AT SIOUX FALLS NORTH CLIFF
BIG SIOUX RIVER AT HAWARDEN
BIG SIOUX RIVER AT AKRON
SPLIT ROCK CREEK BELOW JASPER
SPLIT ROCK CREEK NEAR CORSON
ROCK RIVER AT ROCK RAPIDS
LITTLE SIOUX RIVER NEAR MILFORD
LITTLE SIOUX RIVER ABOVE SPENCER
LITTLE SIOUX RIVER AT SPENCER
LITTLE SIOUX RIVER AT LINN GROVE
DES MOINES RIVER NEAR WINDOM
DES MOINES RIVER AT JACKSON
REDWOOD RIVER AT RUSSELL
REDWOOD RIVER NEAR MARSHALL
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST
FORECASTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. THE WATER
DEPTH AND ROAD CONDITION MAY BE UNSAFE.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=FSD
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING.
&&
SDC005-250310-
/O.CON.KFSD.FL.W.0015.000000T0000Z-000000T0000Z/
/HURS2.3.SM.110320T1215Z.110324T0000Z.000000T0000Z.NO/
1010 AM CDT WED MAR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE JAMES RIVER AT HURON.
* UNTIL FURTHER NOTICE.
* AT 09AM WEDNESDAY THE STAGE WAS 19.3 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 19.5 FEET BY THURSDAY MARCH 24
THEN BEGIN FALLING.
* AT STAGES NEAR 19.5 FEET...THE WATER REACHES THE BOTTOM OF THE
BRIDGE AT THE GAGING LOCATION.
$$
SDC111-250309-
/O.CON.KFSD.FL.W.0016.000000T0000Z-000000T0000Z/
/FORS2.3.SM.110319T1444Z.110324T0600Z.000000T0000Z.NO/
1010 AM CDT WED MAR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE JAMES RIVER NEAR FORESTBURG.
* UNTIL FURTHER NOTICE.
* AT 09AM WEDNESDAY THE STAGE WAS 18.9 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 19.3 FEET BY THURSDAY MARCH 24
THEN BEGIN FALLING.
* AT STAGES NEAR 19.0 FEET...THE BRIDGE ON HIGHWAY 34 IS
OVERTOPPED...AND THE WATER REACHES THE BOTTOM OF THE BRIDGE AT THE
GAGE ON 407TH AVENUE.
$$
SDC035-061-250309-
/O.CON.KFSD.FL.W.0017.000000T0000Z-000000T0000Z/
/JRMS2.3.SM.110317T0025Z.110325T1800Z.000000T0000Z.NR/
1010 AM CDT WED MAR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE JAMES RIVER AT MITCHELL.
* UNTIL FURTHER NOTICE.
* AT 08AM WEDNESDAY THE STAGE WAS 23.2 FEET.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 25.3 FEET BY SATURDAY MARCH 26
THEN BEGIN FALLING.
* AT STAGES NEAR 25.0 FEET...WATER REACHES THE BOTTOM OF THE BRIDGE
ON 257TH STREET AT THE GAGE...AND HIGHWAY 42 EAST OF ETHAN WILL BE
FLOODED.
$$
SDC067-135-250309-
/O.CON.KFSD.FL.W.0018.000000T0000Z-000000T0000Z/
/SCOS2.3.SM.000000T0000Z.110329T1800Z.000000T0000Z.NO/
1010 AM CDT WED MAR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE JAMES RIVER NEAR SCOTLAND.
* UNTIL FURTHER NOTICE.
* AT 09AM WEDNESDAY THE STAGE WAS 16.8 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 19.2 FEET BY WEDNESDAY MARCH
30 THEN BEGIN FALLING.
* AT STAGES NEAR 18.5 FEET...FLOODING BEGINS TO AFFECT SOME FARM
BUILDINGS.
$$
SDC135-250309-
/O.CON.KFSD.FL.W.0019.000000T0000Z-000000T0000Z/
/YNNS2.3.SM.110321T1445Z.110402T0000Z.000000T0000Z.NO/
1010 AM CDT WED MAR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE JAMES RIVER ABOVE YANKTON.
* UNTIL FURTHER NOTICE.
* AT 7AM WEDNESDAY THE STAGE WAS ESTIMATED AT 14.2 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 21.3 FEET BY FRIDAY APRIL 1
THEN BEGIN FALLING.
$$
SDC125-250309-
/O.CON.KFSD.FL.W.0027.000000T0000Z-000000T0000Z/
/DVSS2.2.SM.110316T2230Z.110320T1245Z.000000T0000Z.NO/
1010 AM CDT WED MAR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE VERMILLION RIVER NEAR DAVIS.
* UNTIL FURTHER NOTICE.
* AT 08AM WEDNESDAY THE STAGE WAS 12.9 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 13.0 FEET FOR THE NEXT
SEVERAL DAYS.
* AT STAGES NEAR 13.0 FEET...MODERATE FLOODING OF AGRICULTURAL LAND
BEGINS.
$$
SDC027-250309-
/O.CON.KFSD.FL.W.0028.000000T0000Z-000000T0000Z/
/WKAS2.3.SM.110319T0516Z.110322T1145Z.000000T0000Z.NR/
1010 AM CDT WED MAR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE VERMILLION RIVER NEAR WAKONDA.
* UNTIL FURTHER NOTICE.
* AT 07AM WEDNESDAY THE STAGE WAS ESTIMATED AT 17.2 FEET.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 17.0 FEET FOR THE NEXT
SEVERAL DAYS.
* AT STAGES NEAR 17.0 FEET...HIGHWAY 19 SOUTH OF CENTERVILLE IS
FLOODED. WATER REACHES THE BOTTOM OF THE BRIDGE ON 302ND STREET
EAST OF COLFAX CORNER...AND MANY OF THE LEVEES WILL START TO BE
OVERTOPPED WITH APPROXIMATELY 25000 ACRES FLOODED BETWEEN DAVIS
AND VERMILLION.
$$
SDC011-250309-
/O.CON.KFSD.FL.W.0044.000000T0000Z-000000T0000Z/
/BRCS2.2.ER.110320T0515Z.110323T1115Z.000000T0000Z.NR/
1010 AM CDT WED MAR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE BIG SIOUX RIVER NEAR BRUCE.
* UNTIL FURTHER NOTICE.
* AT 09AM WEDNESDAY THE STAGE WAS 10.6 FEET.
* FLOOD STAGE IS 8.0 FEET.
* AT STAGES NEAR 10.5 FEET...198TH STREET AND 199TH STREET BETWEEN
466TH AND 467TH AVENUES ARE FLOODED...AS IS 202ND STREET BETWEEN
465TH AND 467TH AVENUES...AND 465TH AVENUE BETWEEN 203RD AND 204TH
STREETS.
$$
SDC011-101-250309-
/O.CON.KFSD.FL.W.0020.000000T0000Z-000000T0000Z/
/BRKS2.3.SM.110319T1930Z.110323T1130Z.000000T0000Z.NO/
1010 AM CDT WED MAR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE BIG SIOUX RIVER NEAR BROOKINGS.
* UNTIL FURTHER NOTICE.
* AT 09AM WEDNESDAY THE STAGE WAS 13.0 FEET.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 13.1 FEET BY THURSDAY MARCH 24
THEN BEGIN FALLING.
* AT STAGES NEAR 13.0 FEET...THE BRIDGE 1 MILE SOUTH OF MEDARY ON
471ST AVENUE IS OVERTOPPED.
$$
SDC101-250309-
/O.CON.KFSD.FL.W.0050.000000T0000Z-000000T0000Z/
/FLAS2.2.ER.110320T1615Z.110323T1400Z.000000T0000Z.NO/
1010 AM CDT WED MAR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE BIG SIOUX RIVER AT FLANDREAU.
* UNTIL FURTHER NOTICE.
* AT 09AM WEDNESDAY THE STAGE WAS 13.8 FEET.
* FLOOD STAGE IS 11.0 FEET.
* AT STAGES NEAR 13.0 FEET...240TH STREET WEST OF TRENT IS FLOODED
AND WATER THREATENS SOME HOMES IN TRENT.
$$
SDC099-101-250309-
/O.CON.KFSD.FL.W.0021.000000T0000Z-000000T0000Z/
/DERS2.3.SM.110317T2100Z.110324T0600Z.000000T0000Z.NO/
1010 AM CDT WED MAR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE BIG SIOUX RIVER NEAR DELL RAPIDS.
* UNTIL FURTHER NOTICE.
* AT 09AM WEDNESDAY THE STAGE WAS 15.2 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 15.3 FEET BY THURSDAY MARCH 24
THEN BEGIN FALLING.
* AT STAGES NEAR 15.0 FEET...SOME HOMES IN DELL RAPIDS AND RENNER ARE
FLOODED...AND THE JAYCEE CAMP BETWEEN BALTIC AND RENNER IS ALSO
FLOODED.
$$
SDC099-250309-
/O.CON.KFSD.FL.W.0022.000000T0000Z-000000T0000Z/
/SFLS2.2.SM.110317T2230Z.110325T1200Z.000000T0000Z.NO/
1010 AM CDT WED MAR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE BIG SIOUX RIVER AT SIOUX FALLS 60TH STREET.
* UNTIL FURTHER NOTICE.
* AT 09AM WEDNESDAY THE STAGE WAS 14.0 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 15.7 FEET BY FRIDAY MARCH 25
THEN BEGIN FALLING.
* AT STAGES NEAR 15.0 FEET...FLOODING BEGINS TO AFFECT ROADS...
HOMES...AND BUSINESSES IN RENNER.
$$
IAC119-SDC083-099-250309-
/O.CON.KFSD.FL.W.0023.000000T0000Z-000000T0000Z/
/SXFS2.2.SM.110320T0932Z.110326T1800Z.000000T0000Z.NO/
1010 AM CDT WED MAR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE BIG SIOUX RIVER AT SIOUX FALLS NORTH CLIFF.
* UNTIL FURTHER NOTICE.
* AT 09AM WEDNESDAY THE STAGE WAS 18.6 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 22.3 FEET BY SATURDAY MARCH 26
THEN BEGIN FALLING.
$$
IAC167-SDC083-127-250309-
/O.CON.KFSD.FL.W.0024.000000T0000Z-000000T0000Z/
/HAWI4.2.SM.110317T2239Z.110327T0000Z.000000T0000Z.NO/
1010 AM CDT WED MAR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE BIG SIOUX RIVER AT HAWARDEN.
* UNTIL FURTHER NOTICE.
* AT 09AM WEDNESDAY THE STAGE WAS 19.5 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 20.9 FEET BY SUNDAY MARCH 27
THEN BEGIN FALLING.
* AT STAGES NEAR 21.5 FEET...IOWA HIGHWAY 10 BEGINS TO FLOOD.
$$
IAC149-SDC127-250309-
/O.CON.KFSD.FL.W.0025.000000T0000Z-000000T0000Z/
/AKRI4.3.SM.110318T0400Z.110327T1200Z.000000T0000Z.NO/
1010 AM CDT WED MAR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE BIG SIOUX RIVER AT AKRON.
* UNTIL FURTHER NOTICE.
* AT 09AM WEDNESDAY THE STAGE WAS 19.7 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 21.0 FEET BY SUNDAY MARCH 27
THEN BEGIN FALLING.
* AT STAGES NEAR 21.5 FEET...HIGHWAY 48 NEAR THE INTERSECTION WITH
IOWA HIGHWAY 12 NORTH OF AKRON BEGINS TO FLOOD.
$$
MNC133-SDC099-250309-
/O.CON.KFSD.FL.W.0048.000000T0000Z-000000T0000Z/
/JSPM5.2.RS.110321T0610Z.110323T1345Z.000000T0000Z.UU/
1010 AM CDT WED MAR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE SPLIT ROCK CREEK BELOW JASPER.
* UNTIL FURTHER NOTICE.
* AT 09AM WEDNESDAY THE STAGE WAS 94.3 FEET.
* FLOOD STAGE IS 91.0 FEET.
$$
SDC099-250309-
/O.EXT.KFSD.FL.W.0052.000000T0000Z-110325T1414Z/
/COSS2.1.RS.110323T0411Z.110323T1800Z.110324T1414Z.NO/
1010 AM CDT WED MAR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE SPLIT ROCK CREEK NEAR CORSON.
* UNTIL FRIDAY MORNING.
* AT 08AM WEDNESDAY THE STAGE WAS 9.2 FEET.
* FLOOD STAGE IS 8.5 FEET.
* RECENT ACTIVITY...THE RIVER ROSE ABOVE FLOOD STAGE ON TUESDAY MARCH
22.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE ON THURSDAY MARCH
24.
* AT STAGES NEAR 9.0 FEET...THE PARKING LOT AT HUSET SPEEDWAY IS
FLOODED.
$$
IAC041-059-250309-
/O.CON.KFSD.FL.W.0037.000000T0000Z-000000T0000Z/
/MIFI4.2.SM.110317T0104Z.110319T1530Z.000000T0000Z.NO/
1010 AM CDT WED MAR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE SIOUX RIVER NEAR MILFORD.
* UNTIL FURTHER NOTICE.
* AT 10AM TUESDAY THE STAGE WAS 14.0 FEET.
* FLOOD STAGE IS 12.0 FEET.
* AT STAGES NEAR 14.0 FEET...SIGNIFICANT AMOUNTS OF PASTURE AND OTHER
FARM LANDS BEGIN TO FLOOD.
$$
IAC041-059-250309-
/O.CON.KFSD.FL.W.0041.000000T0000Z-000000T0000Z/
/LSSI4.1.ER.110319T0021Z.110320T1230Z.000000T0000Z.UU/
1010 AM CDT WED MAR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE SIOUX RIVER ABOVE SPENCER.
* UNTIL FURTHER NOTICE.
* AT 09AM WEDNESDAY THE STAGE WAS 10.8 FEET.
* FLOOD STAGE IS 10.0 FEET.
* AT STAGES NEAR 10.0 FEET...MINOR FLOODING OF AGRICULTURAL LANDS
BEGINS.
$$
IAC041-250309-
/O.CON.KFSD.FL.W.0031.000000T0000Z-000000T0000Z/
/SPWI4.1.SM.110317T1206Z.110321T1600Z.000000T0000Z.NO/
1010 AM CDT WED MAR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE SIOUX RIVER AT SPENCER.
* UNTIL FURTHER NOTICE.
* AT 07AM WEDNESDAY THE STAGE WAS ESTIMATED AT 11.8 FEET.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 12.1 FEET BY THURSDAY MARCH 24
THEN BEGIN FALLING.
$$
IAC021-041-250309-
/O.EXT.KFSD.FL.W.0013.000000T0000Z-110329T0900Z/
/LNNI4.1.SM.110315T1945Z.110317T0530Z.110328T0900Z.NO/
1010 AM CDT WED MAR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE SIOUX RIVER AT LINN GROVE.
* UNTIL LATE MONDAY NIGHT.
* AT 09AM WEDNESDAY THE STAGE WAS 18.5 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 185 FEET FOR THE NEXT
SEVERAL DAYS.
* AT STAGES NEAR 18.5 FEET...THE CITY PARK IN SIOUX RAPIDS IS
FLOODED.
$$
MNC033-063-250309-
/O.CON.KFSD.FL.W.0049.000000T0000Z-000000T0000Z/
/WDOM5.2.ER.110321T0710Z.110323T1400Z.000000T0000Z.NO/
1010 AM CDT WED MAR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE DES MOINES RIVER NEAR WINDOM.
* UNTIL FURTHER NOTICE.
* AT 09AM WEDNESDAY THE STAGE WAS 21.1 FEET.
* FLOOD STAGE IS 19.0 FEET.
* AT STAGES NEAR 21.0 FEET...ISLAND PARK IN WINDOM BEGINS TO FLOOD...
ALONG WITH SOME AGRICULTURAL LANDS OUTSIDE OF WINDOM.
$$
MNC063-250309-
/O.CON.KFSD.FL.W.0026.000000T0000Z-000000T0000Z/
/JCKM5.2.SM.110320T1408Z.110324T1200Z.000000T0000Z.NO/
1010 AM CDT WED MAR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE DES MOINES RIVER AT JACKSON.
* UNTIL FURTHER NOTICE.
* AT 09AM WEDNESDAY THE STAGE WAS 13.9 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 14.3 FEET BY THURSDAY MARCH 24
THEN BEGIN FALLING.
* AT STAGES NEAR 14.0 FEET...FLOODING BEGINS TO AFFECT HOMES AND
BUSINESSES ALONG THE NON-LEVEED PORTIONS OF THE RIVER IN JACKSON.
$$
MNC083-250309-
/O.CON.KFSD.FL.W.0047.000000T0000Z-000000T0000Z/
/RUSM5.2.ER.110320T2151Z.110323T0730Z.000000T0000Z.NO/
1010 AM CDT WED MAR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE REDWOOD RIVER AT RUSSELL.
* UNTIL FURTHER NOTICE.
* AT 09AM WEDNESDAY THE STAGE WAS 17.3 FEET.
* FLOOD STAGE IS 14.0 FEET.
$$
MNC083-250309-
/O.CON.KFSD.FL.W.0032.000000T0000Z-110328T1200Z/
/MMLM5.2.SM.110321T0737Z.110324T0600Z.110327T1200Z.NO/
1010 AM CDT WED MAR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE REDWOOD RIVER NEAR MARSHALL.
* UNTIL MONDAY MORNING.
* AT 09AM WEDNESDAY THE STAGE WAS 15.5 FEET.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 15.6 FEET BY THURSDAY MARCH
24. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MARCH 27.
* AT STAGES NEAR 16.5 FEET...THE WATER REACHES THE BOTTOM OF THE
BRIDGE AT THE GAGING LOCATION. WATER WILL ALSO ENTER WAYSIDE
PARK...GO OVER THE CONTROL WEIR AND INTO THE COTTONWOOD RIVER
BASIN.
$$
SDC035-250000-
/O.CON.KFSD.FL.W.0014.000000T0000Z-110325T0000Z/
/MTVS2.2.SM.110316T2145Z.110318T0345Z.110324T0000Z.NO/
1010 AM CDT WED MAR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE FIRESTEEL CREEK NEAR MOUNT VERNON.
* UNTIL THURSDAY EVENING.
* AT 09AM WEDNESDAY THE STAGE WAS 8.2 FEET.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
WEDNESDAY MARCH 23.
* AT STAGES NEAR 8.0 FEET...THE RIGHT BANK OVERFLOWS.
$$
IAC119-250309-
/O.EXT.KFSD.FL.W.0030.000000T0000Z-110327T0000Z/
/RAPI4.1.SM.110316T2346Z.110322T1300Z.110326T0000Z.NO/
1010 AM CDT WED MAR 23 2011
...FLOOD WARNING EXTENDED UNTIL 7 PM SATURDAY...
THE FLOOD WARNING CONTINUES FOR
THE ROCK RIVER AT ROCK RAPIDS.
* UNTIL SATURDAY EVENING.
* AT 09AM WEDNESDAY THE STAGE WAS 14.1 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 14.4 FEET BY THURSDAY MARCH
24. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MARCH 25.
* AT STAGES NEAR 13.0 FEET...THE LOWER BANKS ON THE LEFT SIDE OF THE
RIVER WILL BEGIN FLOODING.
$$
MNC117-SDC101-231540-
/O.CAN.KFSD.FL.W.0051.000000T0000Z-110323T1510Z/
/PIPM5.2.RS.110323T0208Z.110323T0645Z.110323T1345Z.NO/
1010 AM CDT WED MAR 23 2011
THE FLOOD WARNING IS CANCELLED FOR
THE PIPESTONE CREEK AT PIPESTONE.
* AT 09AM WEDNESDAY THE STAGE WAS 15.7 FEET.
* FLOOD STAGE IS 16.0 FEET.
* RECENT ACTIVITY...THE RIVER CRESTED AT 18.5 FEET AT 2 AM WEDNESDAY
AND FELL BELOW FLOOD STAGE AT 9 AM WEDNESDAY.
* AT STAGES NEAR 16.0 FEET...THE LOWER LEFT BANK OVERFLOWS.
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
JAMES RIVER
HURS2 11.0 19.31 WED 9 AM 19.5 WED 7 PM
FORS2 12.0 18.89 WED 9 AM 19.3 THU 1 AM
JRMS2 17.0 23.17 WED 9 AM 25.3 FRI 1 PM
SCOS2 13.0 16.75 WED 9 AM 19.2 TUE 1 PM
YNNS2 12.0 E14.20 WED 7 AM 21.3 FRI 7 PM
VERMILLION RIVER
DVSS2 11.0 12.90 WED 8 AM 13.1 SAT 7 AM 14.0 SUN MAR 20
WKAS2 14.0 E17.20 WED 7 AM 17.3 TUE MAR 22
BIG SIOUX RIVER
BRCS2 8.0 10.62 WED 10 AM 10.7 WED MAR 23
BRKS2 9.0 13.02 WED 10 AM 13.1 WED 1 PM
FLAS2 11.0 13.80 WED 9 AM 13.8 WED MAR 23
DERS2 12.0 15.17 WED 9 AM 15.3 THU 1 AM
SFLS2 12.0 14.01 WED 9 AM 15.7 FRI 7 AM
SXFS2 16.0 18.62 WED 9 AM 22.3 SAT 1 PM
HAWI4 15.0 19.45 WED 9 AM 20.9 SAT 7 PM
AKRI4 16.0 19.70 WED 9 AM 21.0 SUN 7 AM
SPLIT ROCK CREEK
JSPM5 91.0 94.31 WED 9 AM 94.3 WED MAR 23
COSS2 8.5 9.21 WED 9 AM 10.0 THU MAR 17
LITTLE SIOUX RIVER
MIFI4 12.0 14.02 TUE 10 AM 15.1 SAT MAR 19
LSSI4 10.0 10.80 WED 9 AM 11.8 SUN MAR 20
SPWI4 10.0 11.89 TUE 9 AM 12.1 THU 1 AM 12.2 MON MAR 21
LNNI4 18.0 18.54 WED 9 AM 18.6 THU MAR 17
WEST FORK DES MOINES RIVER
WDOM5 19.0 21.10 WED 9 AM 21.1 WED MAR 23
JCKM5 12.0 13.93 WED 9 AM 14.2 THU 7 AM
REDWOOD RIVER
RUSM5 14.0 17.31 WED 9 AM 17.9 WED MAR 23
MMLM5 14.0 15.54 WED 9 AM 15.6 THU 1 AM
FIRESTEEL CREEK
MTVS2 8.0 8.21 WED 9 AM 13.9 THU MAR 17
ROCK RIVER
RAPI4 13.0 14.10 WED 9 AM 14.4 THU 1 PM 15.7 TUE MAR 22
PIPESTONE CREEK
PIPM5 16.0 15.68 WED 9 AM 18.5 WED MAR 23
MGWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this river flood warning went out at Mar 22, 9:20 PM CDT, 44 minutes earlier.
Area forecast discussion, Mar 22, 9:20 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 920 PM CDT TUE MAR 22 2011 .DISCUSSION... PRECIPITATION SHIELD SLOWLY LIFTING NORTHEAST AND BEGINNING TO FIZZLE OUT. SHOULD SEE MOST OF THE CWA PRECIPITATION FREE BY 3Z...ALTHOUGH MAY SEE PRECIPITATION HANG ON TOWARD HIGHWAY 14 FROM AROUND BROOKINGS TO MARSHALL MN. THE RAIN WHICH HAS FALLEN THUS FAR WILL CERTAINLY NOT HELP THE FLOODING SITUATION BUT NOT EXPECTING MAJOR IMPACTS ON THE RIVERS EITHER. SOME RIVERS WILL CREST A BIT HIGHER THAN PREVIOUSLY FORECAST DUE TO THE RAINFALL. PRECIPITATION WILL BEGIN TO CHANGE OVER TO SNOW ACROSS THE NORTHERN CWA THIS EVENING. MAY SEE SNOW FALL AMOUNTS OF A FEW INCHES TOWARD BROOKINGS AND HIGHER TERRAIN IN SW MN TONIGHT. SNOW WILL SLOWLY SHIFT SOUTH LATE TONIGHT AND THEN INTO THE DAY TOMORROW AS AN ELEVATED TROWAL OVER NE SD MOVES INTO SE SD AND SW MN. TROWAL IS VERY NOCITABLE AT 600 AND 500 MB. SNOW AMOUNTS TOMORROW SHOULD BE MINIMAL WITH MUCH OF THE SNOW MELTING AS IT HITS THE GROUND. && .AVIATION... MOST OF THE HEAVIER PRECIPITATION NOW NORTH AND EAST OF THE AREA WITH IFR TO LOW END MVFR CEILINGS FILLING IN BEHIND AND EXPECTED TO REMAIN IN THROUGH TOMORROW. AS A NORTHWEST WIND BECOMES ESTABLISHED ACROSS THE AREA...VISIBILITIES SHOULD REMAIN VFR THROUGH MOST OF THE NIGHT. KHON WILL SEE THE EARLIEST CHANCE FOR REDUCED VISIBILITIES IN SNOW AFTER ABOUT 10Z WHERE SOME MVFR VISIBILITIES WILL BE POSSIBLE. THIS ACTIVITY COULD ALSO DROP TO AROUND THE KFSD AREA AFTER ABOUT 15Z. && .PREV DISCUSSION... IN THE NEAR TERM...THUNDERSTORMS WITH HAIL ARE A CONSIDERABLE THREAT ACROSS NW IA AND IMMEDIATE ADJACENT AREAS. ML CAPES IN THOSE AREAS ARE NEAR 500 J/KG...WITH PARCELS LIFTING FROM NEAR 850MB. THEREFORE BELIEVE THAT THE STRONG WIND SHEAR BELOW THE 1KM LEVEL WILL NOT BE TAPPED INTO...BUT THERE IS STILL ENOUGH ELEVATED SHEAR AS WITNESSED IN THE TOTAL EFFECTIVE WIND SHEAR FIELD...THAT HAILERS WILL OCCUR ESPECIALLY CONSIDERING THE COLD TEMPERATURES INHIBITING MELTING. THE BEST CHANCES FOR SEVERE HAILERS ARE STILL CLOSELY HELD TO THE SIOUX CITY AREA ITSELF...WHERE WARMING HAS OCCURRED ALLOWING SOME INSTABILITY TO DEVELOP. AFTER EARLY EVENING...THE THUNDERSTORM CONDITIONS SHOULD MOVE OFF TO THE EAST OF OUR FORECAST AREA... LEAVING THE INVERTED TROUGH TO PINWHEEL AROUND OUR NORTHERN AND EASTERN ZONES. SURFACE AND TEMPERATURES ALOFT GET COLD ENOUGH TONIGHT TO LIKELY CAUSE SOME LIGHT ACCUMULATING SNOW ALONG THE HIGHWAY 14 CORRIDOR...WITH LIQUID AMOUNTS RAPIDLY DROPPING OFF SOUTH OF THERE. TROWALING IS BACKING INTO EAST CENTRAL SD THROUGH THE NIGHT...BUT AS IT HEADS SOUTHWARD LATE TONIGHT...THE TROWALING IS PROGGED TO SIGNIFICANTLY WEAKEN. FINALLY FOR TONIGHT...THE WNW WINDS WILL BECOME RATHER BREEZY ACROSS OUR MO RIVER VALLEY COUNTIES WHERE FUNNELING IS LIKELY TO OCCUR. /MJF BY WEDNESDAY MORNING THE UPPER LEVEL LOW WILL BEGIN TO PUSH TO THE EAST OF OUR CWA...WITH A MID LEVEL VORT MAX SWINGING SOUTHWARD ON THE BACKSIDE OF THE LOW. THIS WILL KEEP SOME LINGERING PRECIPITATION ACROSS OUR NORTH AND EAST...AND THERMAL PROFILES WILL BE COLD ENOUGH BY THAT POINT TO SUPPORT SNOW...WITH PERHAPS UP TO AN INCH OF ACCUMULATION IN OUR NORTHERN MOST COUNTIES. EVEN SO...MAY STILL SEE MORE OF A RAIN/SNOW MIX IN OUR FAR SOUTH WHERE SURFACE TEMPERATURES WILL STILL REACH THE UPPER 30S. TEMPERATURES WILL MOVE LITTLE DURING THE DAY WITH COLD AIR ADVECTION AND SLOWLY FALLING 925 MB TEMPERATURES...AND HIGHS WILL ONLY BE AROUND 30 IN THE NORTH TO CLOSE TO 40 IN PORTIONS OF NORTHWESTERN IOWA...THOUGH READINGS MAY FALL A BIT IN OUR NORTH DURING THE DAY. TO AGGRAVATE THE MISERY...WIND CHILLS WILL FEEL LIKE THE TEENS AND 20S WITH NORTHWESTERLY WINDS BLOWING AT 20 TO 30 KTS. DYNAMICS PULL AWAY ON WEDNESDAY NIGHT WITH ANY LIGHT PRECIPITATION ENDING IN OUR NORTHEASTERN ZONES EARLY...THEN DECREASING CLOUDS...WITH DYING WINDS IN A WEAKENING GRADIENT. LOWS WILL DROP INTO THE MID TEENS THROUGH THE HURON/BROOKINGS/MARSHALL CORRIDOR TO THE LOWER 20S ALONG THE SOUTHERN MISSOURI RIVER CORRIDOR. RIDGE OF HIGH PRESSURE SWINGS ACROSS THE NORTHERN PLAINS ON THURSDAY...WITH WINDS TRANSITIONING TO A SOUTHEASTERLY DIRECTION IN OUR WEST BY AFTERNOON AS THE HIGH MOVES EAST. WITH THIS...HIGHS WILL REACH CLOSE TO 40 FROM CHAMBERLAIN TO SIOUX CITY...THOUGH COLD AIR WILL REMAIN ENTRENCHED IN OUR NORTHEAST...WITH HIGHS IN THE UPPER 20S OVER PARTS OF SOUTHWESTERN MINNESOTA. IS NOW LOOKING LIKE A BETTER CHANCE OF PRECIPITATION FOR LATER ON THURSDAY NIGHT AND FRIDAY AS STRONG MIDLEVEL WARM AIR ADVECTION AND ISENTROPIC LIFT OVERSPREAD THE AREA. WHILE TEMPERATURES MAY WARM A TAD ON FRIDAY OVER THURSDAYS HIGHS...WILL GENERALLY BE THE SAME WITH A COOL EASTERLY LOW LEVEL FLOW IN PLACE AND HIGHS MAINLY IN THE 30S. FOR THE WEEKEND INTO THE BEGINNING OF NEXT WEEK...REMAINING MUCH BELOW NORMAL WITH REGARD TO TEMPERATURES UNDER AN EASTERLY/NORTHEASTERLY LOW LEVEL FLOW THROUGH THE PERIOD...WITH HIGHS IN THE 30S AND LOWS PRIMARILY IN THE 20S. WHILE CANNOT RULE OUT SOME VERY LIGHT PRECIPITATION OVER THE WEEKEND...NO MAJOR SYSTEM IS IN SITE. /JM && .FSD WATCHES/WARNINGS/ADVISORIES... IA...NONE. MN...NONE. NE...NONE. SD...NONE. &&
Hazardous weather outlook, Mar 22, 7:56 PM CDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 756 PM CDT TUE MAR 22 2011 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-231200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 756 PM CDT TUE MAR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT FLOODING... FLOODING WILL CONTINUE OVER MUCH OF THE JAMES RIVER...VERMILLION RIVER...BIG SIOUX RIVER...LITTLE SIOUX RIVER...ROCK RIVER...REDWOOD RIVER...AND THE DES MOINES RIVER FOR MUCH OF THIS WEEK. ADDITIONAL LOCALIZED FLOODING WILL ALSO BE POSSIBLE OVER MUCH OF THE AREA...ESPECIALLY EAST OF A DE SMET TO SIOUX CITY LINE WHERE RAINFALL LAST NIGHT THROUGH EARLY THIS EVENING HAS PRODUCED AREAS OF A QUARTER TO A HALF AN INCH OF RAINFALL. ONE AREA OF CONCERN WILL BE OVER SOUTHWEST MINNESOTA WHERE A QUICK HALF AN INCH TO AN INCH OF RAIN WILL BE POSSIBLE BEFORE MIDNIGHT. WINTER WEATHER... SNOWFALL AMOUNTS OF AN INCH OR TWO WILL BE POSSIBLE LATE TONIGHT INTO WEDNESDAY MORNING ALONG THE HIGHWAY 14 CORRIDOR. WIND AND FOG... WINDY CONDITIONS WILL CONTINUE OVER SOUTHWEST MINNESOTA...BUT GRADUALLY TAPER OFF BEFORE MIDNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NORTHWEST WINDS OF 25 TO 35 MPH WILL BE POSSIBLE DOWN THE MISSOURI RIVER VALLEY WEDNESDAY INTO EARLY WEDNESDAY EVENING. THERE IS SOME THREAT OF SNOW ACCUMULATIONS WITH WEAK SYSTEMS MOVING INTO THE AREA FRIDAY AND SATURDAY. HEAVY SNOW IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 08
In the hours before
Local storm report, Mar 22, 4:06 PM CDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
406 PM CDT TUE MAR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 3 ENE WAYNE 42.26N 96.96W
03/22/2011 E1.50 INCH WAYNE NE TRAINED SPOTTER
&&
LAFLINLocal storm report, Mar 22, 4:07 PM CDT, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
407 PM CDT TUE MAR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 1 E CONCORD 42.38N 96.96W
03/22/2011 E0.75 INCH DIXON NE TRAINED SPOTTER
&&
LAFLINLocal storm report, Mar 22, 4:33 PM CDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
433 PM CDT TUE MAR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM HAIL 3 W PARKER 43.40N 97.20W
03/22/2011 E0.75 INCH TURNER SD EMERGENCY MNGR
&&
LAFLINThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 7:52 AM CDT | Winter Weather Advisory | FSD | Lincoln, Lyon | 6 hr |
| Mar 22, 11:33 PM CDT | River Flood Warning | FSD | Minnehaha | 34 hr |
Nearby
River Flood Warnings in Minnesota, 2011River Flood Warnings in South Dakota, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.